# SDR AALA951436

- Difficulty date: August 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N374AA
- Make and model: Boeing 767323
- Aircraft serial: 25201
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T2311
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FLAP NOSE SKIN IS CHAFED BEYOND SRM LIMITS.  BLENDED DYE-CHECKED ALODINED, PRIMED, FILLED WITH BMS 5-28 SEALANT AND PAINTED AREA PER ENGINEERING MRB 767-287.  T.S.T. 14,105.  CYCLES, 2,184.  (X)
